# SDR MWEA98032

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779221
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, LONGERON 2R AT FS 756 FOUND CRACKED.  REMOVED DAMAGED SECTION OF LONGERON, FABRICATED REPAIR SEC IAW 53-02, INSTALLED REPAIR SECTIONS IAW SRM 51-30.
